# SDR SIMA20180827001

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 34,663 hours, 30,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA INDICATED THE MAIN DOOR HANDLE WAS HARD TO OPERATE.  FOUND MAIN DOOR STOPS DRY ALONG WITH LOCKING ROLLERS,  CLEANED AND LUBRICATED THE CONTACT POINTS AND SEALS AS NECRESSARY.  MAIN DOOR OPENS, CLOSES AND LOCKS SMOOTHLY AND SECURELY WITH APPROPRIATE INDICATIONS IAW MM 52-10-01.
